1. Estimating coefficients for subclasses of meromorphic bi-univalent functions involving the polylogarithm function

Volume 13, Issue 1, Winter and Spring 2022, Pages 3085-3092

Shamil Ibrahim Ahmed; Ahmed Khalaf Radhi


2. Coefficient bounds of m-fold symmetric bi-univalent functions for certain subclasses

Volume 12, Special Issue, Winter and Spring 2021, Pages 71-82

Nihad Hameed Shehab; Abdul Rahman S. Juma


3. Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function

Volume 9, Issue 2, Summer and Autumn 2018, Pages 59-69

Olubunmi Fadipe-Joseph; W. Ademosu; G. Murugusundaramoorthy